Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla with valacyclovir
Feb 2, 2011

Hello, Two month ago i started taking meds for genital herpes. Since then I have increasingly had attacks of near migrain head aches, dizzy spells, and lightheadedness. are there any known side effects of combining these two drugs?

Response from Dr. Young

Hello and thanks for your post.

Since your headaches seem to be timed to the start of valacyclovir (Valtrex) and since headaches are a commonly reported side effect of this medication, I'd conclude that Valtrex is the likely cause of your symptoms.

You've not mentioned how long you've been taking your Atripla, but it is also possible (though IMO, less likely) that one or more of these medications could be the cause.

I'd discuss your symptoms with your healthcare provider.

Be well, BY



Previous
HIV "cure" volunteers required
Next
Treatment for HBV & HIV Coinfected Patient

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement